# SDR KCSA2022121529

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 113,091 hours, 20,859 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D17516
- Condition: Corroded
- Location: Cargo Forward
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FIRE CARGO FORWARD REFERENCE WORK ORDER 100088021/100088022 FOR FORWARD FAILED AUTOMATIC FIRE/OVERHEAT LOGIC/TEST SYSTEM A31/A33, REPLACED AND OPERATIONS CHECK GOOD IAW AMM 26-10-01 PERFORMED SQUIB DISCHARGE TEST OF ALL LOWER LUBE FIRE BOTTLES IAW AMM 26-23-00 ALL OPERATIONS CHECK GOOD. REMOVED AND REPLACED THE A31 AUTOMATIC FIRE/OVERHEAT LOGIC/TEST SYSTEM PRINTED CIRCUIT CARD IAW BOEING 747-400 AMM 26-10-01. OPERATIONS TEST GOOD. REMOVED AND REPLACED THE A33 PRINTED CIRCUIT CARD IAW BOEING 747-400 AMM 26-10-01. OPERATIONS TEST GOOD. SPECIFIC PART CAUSING DIFFICULTY: PART NAME: PRINTED CIRCUIT ASSY, MANUFACTURER'S NAME: UNKNOWN, PART NUMBER: 285N0028-136, SERIAL NUMBER: D17054, PART CONDITION: CORRODED, PART LOCATION: CARGO, TOTAL TIME: UNKNOWN, CYCLES: UNKNOWN, HOURS: UNKNOWN
